Skip to menu Skip to content Skip to footer
Associate Professor Yao-zhong Zhang
Associate Professor

Yao-zhong Zhang

Email: 
Phone: 
+61 7 336 53256

Overview

Background

A/Prof Yao-Zhong Zhang's research interests are in: Algebraic structures, quantum (super)integrable systems, (quasi-)exactly solvable models, supersymmetry, and conformal field theory.

Yao-Zhong Zhang received his PhD from Northwest University, China, in 1988 under the supervision of Prof Bo-Yu Hou. He spent 12 years in Europe, Japan and Australia as Postdoctoral/Research Fellow, before becoming in 2001 a permament staff member as a Senior Lecturer in Mathematics of the University of Queensland. Since 2006, he has been Reader/Associate Professor in the School of Mathematics and Physics of the University of Queensland.

Availability

Associate Professor Yao-zhong Zhang is:
Available for supervision
Media expert

Fields of research

Qualifications

  • Bachelor (Honours) of Science (Advanced), Xidian University
  • Masters (Research) of Science, Sichuan University
  • Doctor of Philosophy, Northwest University (西北大学)

Research interests

  • Integrable, superintegrable, exactly solvable and quasi-exactly solvable systems

  • Spin-boson systems, quantum Rabi model and generalizations

  • Algebraic Bethe ansatz, quantum inverse scattering method and related algebraic structures

  • Lie (super)algebras, quantum algebras, representations, correlation functions, supersymmetry and conformal field theory

Works

Search Professor Yao-zhong Zhang’s works on UQ eSpace

262 works between 1986 and 2025

221 - 240 of 262 works

1995

Journal Article

On Type-I Quantum Affine Superalgebras

Delius, GW, Gould, MD, Links, JR and Zhang, YZ (1995). On Type-I Quantum Affine Superalgebras. International Journal of Modern Physics a, 10 (23), 3259-3281. doi: 10.1142/S0217751X95001571

On Type-I Quantum Affine Superalgebras

1995

Journal Article

Finite-Dimensional Representations of Quantum Affine Algebras

Delius, GW and Zhang, YZ (1995). Finite-Dimensional Representations of Quantum Affine Algebras. Journal of Physics A-Mathematical and General, 28 (7), 1915-1927. doi: 10.1088/0305-4470/28/7/014

Finite-Dimensional Representations of Quantum Affine Algebras

1995

Journal Article

Quantized Affine Algebras and Parameter-Dependent R-Matrices

Bracken, AJ, Gould, MD and Zhang, YZ (1995). Quantized Affine Algebras and Parameter-Dependent R-Matrices. Bulletin of the Australian Mathematical Society, 51 (2), 177-194. doi: 10.1017/S0004972700014040

Quantized Affine Algebras and Parameter-Dependent R-Matrices

1995

Journal Article

New Supersymmetric and Exactly Solvable Model of Correlated Electrons

Bracken, AJ, Gould, MD, Links, JR and Zhang, YZ (1995). New Supersymmetric and Exactly Solvable Model of Correlated Electrons. Physical Review Letters, 74 (14), 2768-2771. doi: 10.1103/PhysRevLett.74.2768

New Supersymmetric and Exactly Solvable Model of Correlated Electrons

1995

Book Chapter

Infinite families of gauge-equivalent R-matrices and gradations of quantized affine algebras

Bracken, Anthony J., Gould, Mark D., Zhang, Yao-Zhong and Delius, Gustav W. (1995). Infinite families of gauge-equivalent R-matrices and gradations of quantized affine algebras. Perspectives on Solvable Models. (pp. 231-243) Singapore, Singapore: World Scientific. doi: 10.1142/9789812831279_0015

Infinite families of gauge-equivalent R-matrices and gradations of quantized affine algebras

1994

Journal Article

On the Construction of Trigonometric Solutions of the Yang-Baxter Equation

Delius, GW, Gould, MD and Zhang, YZ (1994). On the Construction of Trigonometric Solutions of the Yang-Baxter Equation. Nuclear Physics B, 432 (1-2), 377-403. doi: 10.1016/0550-3213(94)90607-6

On the Construction of Trigonometric Solutions of the Yang-Baxter Equation

1994

Journal Article

Quantum Affine Lie-Algebras, Casimir Invariants, and Diagonalization of the Braid Generator

Gould, MD and Zhang, YZ (1994). Quantum Affine Lie-Algebras, Casimir Invariants, and Diagonalization of the Braid Generator. Journal of Mathematical Physics, 35 (12), 6757-6773. doi: 10.1063/1.530641

Quantum Affine Lie-Algebras, Casimir Invariants, and Diagonalization of the Braid Generator

1994

Journal Article

Infinite Families of Gauge-Equivalent R-Matrices and Gradations of Quantized Affine Algebras

Bracken, AJ, Gould, MD, Zhang, YZ and Delius, GW (1994). Infinite Families of Gauge-Equivalent R-Matrices and Gradations of Quantized Affine Algebras. International Journal of Modern Physics B, 8 (25-26), 3679-3691. doi: 10.1142/S0217979294001585

Infinite Families of Gauge-Equivalent R-Matrices and Gradations of Quantized Affine Algebras

1994

Journal Article

Solutions of the Quantum Yang-Baxter Equation with Extra Nonadditive Parameters

Bracken, AJ, Gould, MD, Zhang, YZ and Delius, GW (1994). Solutions of the Quantum Yang-Baxter Equation with Extra Nonadditive Parameters. Journal of Physics A-Mathematical and General, 27 (19) 025, 6551-6561. doi: 10.1088/0305-4470/27/19/025

Solutions of the Quantum Yang-Baxter Equation with Extra Nonadditive Parameters

1994

Journal Article

On Universal R-Matrix for Quantized Nontwisted Rank-3 Affine Km Algebras (Vol 29, Pg 19, 1993)

Zhang, Y. Z. and Gould, M. D. (1994). On Universal R-Matrix for Quantized Nontwisted Rank-3 Affine Km Algebras (Vol 29, Pg 19, 1993). Letters in Mathematical Physics, 32 (1), 83-83.

On Universal R-Matrix for Quantized Nontwisted Rank-3 Affine Km Algebras (Vol 29, Pg 19, 1993)

1994

Journal Article

Quantum Affine Algebras and Universal R-Matrix with Spectral Parameter

Zhang, YZ and Gould, MD (1994). Quantum Affine Algebras and Universal R-Matrix with Spectral Parameter. Letters in Mathematical Physics, 31 (2), 101-110. doi: 10.1007/BF00750144

Quantum Affine Algebras and Universal R-Matrix with Spectral Parameter

1994

Journal Article

Casimir Invariants for Quantized Affine Lie-Algebras

Gould, MD and Zhang, YZ (1994). Casimir Invariants for Quantized Affine Lie-Algebras. Letters in Mathematical Physics, 31 (1), 77-83. doi: 10.1007/BF00751173

Casimir Invariants for Quantized Affine Lie-Algebras

1994

Journal Article

Quantized Affine Lie-Algebras and Diagonalization of Braid Generators

Gould, MD and Zhang, YZ (1994). Quantized Affine Lie-Algebras and Diagonalization of Braid Generators. Letters in Mathematical Physics, 30 (4), 267-277. doi: 10.1007/BF00751063

Quantized Affine Lie-Algebras and Diagonalization of Braid Generators

1993

Journal Article

Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras

Zhang, YZ and Gould, MD (1993). Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras. Journal of Mathematical Physics, 34 (12), 6045-6059. doi: 10.1063/1.530249

Unitarity and Complete Reducibility of Certain Modules Over Quantized Affine Lie-Algebras

1993

Journal Article

On Universal R-Matrix for Quantized Nontwisted Rank 3 Affine Km Algebras

Zhang, YZ and Gould, MD (1993). On Universal R-Matrix for Quantized Nontwisted Rank 3 Affine Km Algebras. Letters in Mathematical Physics, 29 (1), 19-32. doi: 10.1007/BF00760855

On Universal R-Matrix for Quantized Nontwisted Rank 3 Affine Km Algebras

1992

Journal Article

Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory

Zhang, YZ (1992). Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory. Letters in Mathematical Physics, 26 (3), 227-233. doi: 10.1007/BF00420756

Loop Group-Valued Cs and Wznw Models, Integrable Systems, and Self-Dual Yang-Mills Theory

1992

Journal Article

On Classical Exchange Algebra of the Affine (2-Loop) Wznw Model

Zhang, YZ (1992). On Classical Exchange Algebra of the Affine (2-Loop) Wznw Model. Nuovo Cimento Della Societa Italiana Di Fisica A-Nuclei Particles and Fields, 105 (11), 1673-1678. doi: 10.1007/BF02731081

On Classical Exchange Algebra of the Affine (2-Loop) Wznw Model

1992

Journal Article

Affine Yang-Mills Theory and Affine Self-Dual Chern-Simons Solitons

Zhang, YZ (1992). Affine Yang-Mills Theory and Affine Self-Dual Chern-Simons Solitons. Letters in Mathematical Physics, 26 (3), 219-226. doi: 10.1007/BF00420755

Affine Yang-Mills Theory and Affine Self-Dual Chern-Simons Solitons

1992

Journal Article

Superconformal Affine Liouville Theory

Toppan, F and Zhang, YZ (1992). Superconformal Affine Liouville Theory. Physics Letters B, 292 (1-2), 67-76. doi: 10.1016/0370-2693(92)90609-8

Superconformal Affine Liouville Theory

1992

Journal Article

N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model

Zhang, YZ (1992). N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model. Physics Letters B, 283 (3-4), 237-242. doi: 10.1016/0370-2693(92)90014-U

N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model

Funding

Current funding

  • 2019 - 2025
    From superintegrability to quasi-exact solvability: theory and application
    ARC Discovery Projects
    Open grant

Past funding

  • 2014 - 2016
    Constructive representation theory of classical and quantum Lie superalgebras
    ARC Discovery Projects
    Open grant
  • 2011 - 2013
    Mathematical models for disordered critical point theories
    ARC Discovery Projects
    Open grant
  • 2008
    Exact analytic methods for disordered critical point theories
    UQ External Support Enabling Grant
    Open grant
  • 2006 - 2008
    Quantum Integrable Systems and Applications: From Condensed Matter to Quantum Information
    ARC Discovery Projects
    Open grant
  • 2004
    Quantum Many-Body Systems Network: Breakthrough Science and Frontier Technologies
    ARC Seed Funding for Research Networks
    Open grant
  • 2004 - 2006
    Quantum many-body systems with long-range interactions
    ARC Linkage International
    Open grant
  • 2003 - 2004
    Quantum Groups and Boundary Integrable Field Theory
    Australian Academy of Science
    Open grant
  • 2003 - 2004
    Algebraic Structures and Correlations in Quantum Many-Body Systems
    ARC Discovery Projects
    Open grant
  • 2003 - 2005
    Metallic nanograins: superconducting correlations, Josephson tunneling and conformal field theory
    ARC Discovery Projects
    Open grant
  • 2002 - 2004
    Quantized Algebraic (Super) Structures and Applications
    ARC Linkage International
    Open grant
  • 2002
    Quantum correlations in degenerate Bose gases
    University of Queensland Research Development Grants Scheme
    Open grant
  • 2000
    Yangian Structures and Integrable Models with Long-Range Interactions.
    ARC Australian Research Council (Small grants)
    Open grant
  • 1999
    Boundary integrable models in condensed matter physics and quantum field theory
    ARC Australian Research Council (Small grants)
    Open grant
  • 1999
    Representations and Applications of Quantum Affine Superalgebras
    ARC Australian Research Council (Large grants)
    Open grant
  • 1999
    \-deformed (super) conformal field theory & q-(super) strings
    ARC International Research Exchange Program (IREX)
    Open grant
  • 1997
    Integrable quantum field theories with boundry interactons
    University of Queensland New Staff Research Grant
    Open grant
  • 1997
    Quantum groups and supersymmetry
    UQ External Support Enabling Grant
    Open grant

Supervision

Availability

Associate Professor Yao-zhong Zhang is:
Available for supervision

Before you email them, read our advice on how to contact a supervisor.

Available projects

  • R-matrices without difference property and related integrable models

  • Superintegrable models and polynomial algebraic structures

  • Aspects of quantum Rabi type spin boson systems

Supervision history

Current supervision

Completed supervision

Media

Enquiries

Contact Associate Professor Yao-zhong Zhang directly for media enquiries about:

  • Mathematical physics
  • Physics
  • Theoretical physics

Need help?

For help with finding experts, story ideas and media enquiries, contact our Media team:

communications@uq.edu.au